# SDR C2XA01BT155

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 24,565 hours, 27,487 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 6411343
- Condition: Faulty
- Location: Temp Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BDL---CO3325, CREW REPORTED DURING PREFLIGHT BURNING SMELL COMING FROM AIRCRAFT AIR CONDITIONING VENTS AND NR 2 PACK FAIL, BLEED VALVE FAIL.  AIRCRAFT INSPECTED AND MAINTENANCE FERRIED TO NEWARK.  AFTER ARRIVAL IN EWR, MAINTENANCE INSPECTED NR 2 AIR CYCLE MACHINE, HEAT EXCHANGER, AND ASSOCIATED DUCTING FOR DAMAGE, DEFECTS AND LEAKS, NONE NOTED.  RAN NR 2 ENGINE FOR 45 MINUTES WITH NR 2 PACK SELECTED, NO SMELL OR SMOKE NOTED, DUCT TEMPERATURE BELOW 4 DEGREES CENTIGRADE COOLING SATISFACTORY.  REMOVED AND REPLACED BOTH TEMPERATURE CONTROL OVER TEMPERATURE SWITCHES IAW ATR42 JIC 36-11-64.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
